# SDR SWAA2024093030807

- Difficulty date: August 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED UPPER CHORD BAFFLE AFT CARGO DOOR SURROUND BS767+1.5; BS767+5.5; BS767+9; BS767+12; BS767+15.5 RBL21 (MARKED)<[01] REMOVED AND REPLACED FWD SHIELD LOWER ATTACH ANGLE IAW SRM 51-40-02 AND DWG 146A8123 ID:0016 REV -
